An analytic cancellation theorem and exotic algebraic structures on C n ,n3
Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque no. 217  (1993), p. 251-282
@incollection{AST_1993__217__251_0,
     author = {Zaidenberg, M. G.},
     title = {An analytic cancellation theorem and exotic algebraic structures on $C^n , n \geq 3$},
     booktitle = {Colloque d'analyse complexe et g\'eom\'etrie - Marseille, janvier 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {217},
     year = {1993},
     pages = {251-282},
     language = {en},
     url = {http://www.numdam.org/item/AST_1993__217__251_0}
}
Zaidenberg, M. G. An analytic cancellation theorem and exotic algebraic structures on $C^n , n \geq 3$, in Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque, no. 217 (1993), pp. 251-282. http://www.numdam.org/item/AST_1993__217__251_0/

[Ab Ha Ea] Sh. S. Abhyankar, W. Heinzer, P. Eakin: On the uniqueness of the coefficient ring in a polynomial ring. J. Algebra 23 (1972), 310-342

[Da] W. Danielewski: On a cancellation problem and automorphism group of affine algebraic varieties. Preprint.

[Fu 1] T Fujita: On the topology of non-complete algebraic surfaces. J. Fac. Sci. Univ. Tokyo (Ser. 1A) 29 (1982), 503-566

[Fu 2] T. Fujita: On Zariski problem. Proc Japan Acad. (Ser. A) 55 (1979), 106-110

[Gi] M. H. Gizatullin: Invariants of incomplete algebraic surfaces that can be obtained by means of completions (Russian). Izvestiya Akad. Nauk SSSR, Ser. Mat. 35 (1971), 485-497

[Gu 1] R. V. Gurjar: Affine varieties dominated by C 2 . Comment. Math. Helvetici 55 (1980), 378-389.

[Gu 2] R. V. Gurjar: Topology of affine varieties dominated by an affine space. Invent. Math. 59 (1980), 221-225

[Gu Mi] R. V. Gurjar, M. Miyanishi: Affine surfaces with k ¯1. In: Algebraic Geometry and Commutative Algebra in Honor of Masayoshi Nagata, 1987, pp. 99-124.

[Gu Sha] R. V. Gurjar, A. R. Shastri: On the rationality of complex homology 2-cells. I. J. Math. Soc. Japan 41-1 (1989), 37-56

R. V. Gurjar, A. R. Shastri: On the rationality of complex homology 2-cells. II. J. Math. Soc. Japan 41-2 (1989), 175-212

[Ii 1] Sh. Iitaka: On logarithmic Kodaira dimensions of algebraic varieties. In: Complex analysis and Algebraic Geometry. Tokyo: Iwanami 1977, pp. 175-189.

[Ii 2] Sh. Iitaka: Some applications of logarithmic Kodaira dimensions. In: Algebraic Geometry (Proc. Intern. Symp. Kyoto 1978), Tokyo: Kinokuniya 1978, pp. 185-206

[Ii Fu] Sh. Iitaka, T Fujita: Cancellation theorem for algebraic varieties. J. Fac. Sci. Univ. Tokyo (Sec. 1A) 24 (1977), 123-127

[Ka] Sh. I. Kaliman: Polynomials on C 2 with isomorphic generic fibers. Soviet Math. Doklady 33-1 (1986), 600-603.

[Km] T. Kambayashi: On Fujita's strong cancellation theorem for the affine plane. J. Fac. Sci. Univ. Tokyo (Sec.1A) 27 (1980), 535-548

[Kaw] Y. Kawamata: On the classification of non-complete algebraic surfaces. In: Algebraic Geometry (Proc. Copenhagen Summer Meeting). Lecture Notes in Math. 732, Berlin e. a.: Springer-Verlag 1971, pp. 215-232.

[Mil] Lectures on the h-cobordism theorem. Princeton: Princeton Univ. Press 1965.

[Mi Tsu] M. Miyanishi, S. Tsunoda: Open algebraic surfaces with Kodaira dimension -. In: Proc. Symposia in Pure Math. 46-1, 1987, pp. 435-450

[Mo] J. A. Morrow: Compactifications of C2. Bull. AMS 78 (1972), 813-816.

[Ni Suz] T. Nishino, M. Suzuki: Sur les singularites essentielles et isolees des applications holomorphes a valeuers dans une surface complexe. Publ. RIMS Kyoto Univ. 16 (1980), 461-497.

[Ra] C. P. Ramanujam: A topological characterization of the affine plane as an algebraic variety. Ann. Math. 94 (1971), 69-88.

[Sa] F. Sakai: Kodaira dimensions of complements of divisors. In: Complex analysis and Algebraic Geometry. Tokyo: Iwanami 1977, pp. 238-257.

[Su] T. Sugie: On T. Petrie's problem concerning homology planes. J. Math. Kyoto Univ. 30-2 (1990), 317-342.

[tDi] T. Tom Dieck: Homology planes without cancellation property. Preprint (1990).

[tDi Pe] T. Tom Dieck, T. Petrie: Homology planes. An announcement and survey. In: Topological Methods in Algebraic Transformation Groups. Progress in Math. Vol. 80. Boston: Birkhauser 1989, pp. 27-48

[Ts] R. Tsushima: Rational maps to varieties of hyperbolic type. Proc Japan Acad. (Ser.A) 22 (1979), 95-100

[Ur] T. Urata: Holomorphic automorphisms and cancellation theorems. Nagoya Math. J. 81 (1981), 91-103.

[VdV] A. Van De Ven: Analytic compactifications of complex homology cells. Math. Ann. 147 (1962), 189-204.

[Za 1] M. G. Zaidenberg: On Ramanujam surfaces, C ** -families and exotic algebraic structures on n ,n3. Trudy Moscow Math. Soc. (to appear).

[Za 2] M. G. Zaidenberg: Ramanujam's surfaces and exotic algebraic structures on n ,n3. Soviet Math. Doklady; transl. from: Dokl. Akad. Nauk SSSR 314-6 (1990), 1303-1307.

[Za 3] M. G. Zaidenberg: Isotrivial families of curves on affine surfaces and characterization of the affine plane. Math. USSR Izvestiya 30-3 (1988), 503-532. Additions and corrections to the paper...

M. G. Zaidenberg: Isotrivial families of curves on affine surfaces and characterization of the affine plane transl. from: Izvestiya AN SSSR 25-1 (1991), 221-223.

[Za 4] M. G. Zaidenberg: Rational actions of the group C * on C 2 , their quasi-invariants, and algebraic curves in C 2 with Euler characteristic 1. Soviet Math. Dokl. 31-1 (1985), 57-60.